On the asymptotics of the real solutions to the general sixth Painlevé equation
Huizeng Qin and
Youmin Lu
International Journal of Mathematics and Mathematical Sciences, 2006, vol. 2006, 1-10
Abstract:
We study the general sixth Painlevé equation, develop, and justify the existence of several groups of asymptotics of its real solutions. Our methods also justify the differentiability of the asymptotics. Particular attention is paid to the solutions between 0 and 1. We find the asymptotics of all real solutions between 0 and 1 of the sixth Painlevé equation as x → + ∞ .
Date: 2006
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2006/069562.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2006/069562.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:069562
DOI: 10.1155/IJMMS/2006/69562
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().